# SDR CALA2018022300760

- Difficulty date: February 9, 2018
- Submitted: February 24, 2018
- Operation: Air carrier
- Aircraft: N78060
- Make and model: Boeing 767424ER
- Aircraft serial: 29455
- Aircraft time: 70,110 hours, 9,853 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: OYE4200A01G03
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO EMERGENCY LIGHT LENS FOUND BROKEN NEAR LAV K.  REPLACED THE LIGHT ASSEMBLIES.
